# SDR IPXA09557547

- Difficulty date: September 24, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 18,228 hours, 12,785 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT I/B MAIN FLAP T/E WEDGE IS DELAMINATED.  REMOVED AND REPLACED T/E WEDGE.
